Conditions for the uniqueness of movable singular points of autonomous Hamiltonian systems
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2016-2019
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a22,
author = {V. I. Matatov and S. N. Filippovich},
title = {Conditions for the uniqueness of movable singular points of autonomous {Hamiltonian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {2016--2019},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a22/}
}
TY - JOUR AU - V. I. Matatov AU - S. N. Filippovich TI - Conditions for the uniqueness of movable singular points of autonomous Hamiltonian systems JO - Differencialʹnye uravneniâ PY - 1988 SP - 2016 EP - 2019 VL - 24 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_11_a22/ LA - ru ID - DE_1988_24_11_a22 ER -
V. I. Matatov; S. N. Filippovich. Conditions for the uniqueness of movable singular points of autonomous Hamiltonian systems. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2016-2019. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a22/